# SDR MASA20210629249

- Difficulty date: June 15, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N955
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,431 hours, 10,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-485 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL IN SECTION [FS=349 TO FS-485, 9RBL] AT PAX CABIN FWD WET AREA |FLOOR SEAT RAILS IN SECTION [FS=349 TO FS=485, 9RBL] WAS REPLACED PER CRJ900 AMM 53-0049
